# SDR DALA2022082405721

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 67,217 hours, 21,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 4R DOOR WOULD NOT ARM CYCLED SEVERAL TIMES. CORRECTIVE ACTION: CYCLED DOOR OPENED/CLOSED DOOR ARMS DISARMS. OK TO CONT. WORK DONE IAW 52-11. (9109266)
